# SDR SIMA201911252003

- Difficulty date: November 22, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 36,533 hours, 32,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY LIGHT INOP.-C/A-REMOVED AND REPLACED RH OVERWING EMERGENCY LIGHT LAMP IAW EMB AMM TASK 33-50-07-000-801-A AND 33-50-07-400-801-A OPC GOOD
